# SDR FDEA201706061571

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,906 hours, 23,600 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LT ENGINE HYD PUMP EICAS MESSAGE DISPLAYED.  TURNED OFF PUMP IAW QRH.   PINNED THE NR 2 WIRE ON THE CONNECTOR IAW SWPM. DRY MOTORED THE NR 1 ENGINE IAW JRH.  NO FAULTS FOUND, HYDRAULIC PRESSURE NORMAL. COMPLIED WITH PART 1 OF EA F-2930-  T0333582  FOR BACKSHELL OF PLUG.
